# SDR FDEA201507242370

- Difficulty date: July 24, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 562 hours, 11,072 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC050213
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, INBD FWD HINGE LOWER MOUNT INBD HOLE SURFACE CORRODED.  FOUND OUT OF LIMITS IAW CMM 57-44-08.  REPAIRED IAW EA 1-5750-T0319116 A PT 1.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100.
